# SDR IXXA110054O

- Difficulty date: August 19, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 77,272 hours, 19,701 cycles
- System (JASC): 2213 · Flight Controller
- Part: Controller
- Part number: 1776001154
- Part serial: 0881478
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 2,852 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE,  30 MIN INTO FLIGHT,  AUTOPILOT DISCONNECTED AND WOULD NOT RECONNECT.  THE CREW RETURNED .  MX REPLACED AUTOPILOT CONTROLLER.  OPS CHECKED GOOD IAW MM 22-10-2.  ACFT RETURNED TO SERVICE.
